# SDR HALA2010101800475

- Difficulty date: October 18, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 22123
- Aircraft time: 14,027 hours, 34,041 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT APRON LOWER AFT COWL LATCH CUTOUT DOUBLER REPAIR .2500" CRACK.  REPLACED REPAIR DOUBLER IAW HALM105 FILE B10192, REV D.
